Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Dec, 1952, Volume 20, Issue 0

Author Index of Articles, Abstracts, Reviews, and Communications<811:AIOAAR>2.0.CO;2-K
p. 811-884

Papers and discussion published in the form of abstracts are indicated by "abs." Papers reported by title are indicated by "T." The number following the date of publication indicates the volume number, and the numbers following the colon indicate the pages. References subordinate to the principal reference are listedin brackets.

Log In To View Full Content

Journal News